# SDR ASAA2021112236674

- Difficulty date: November 22, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 30,167 hours, 9,674 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFUEL PANEL QTY #2 INOP. GROUNDED - YES. OPS CHECK #2 REFUEL GAUGE OPS NML REF B737-900 FIM 28-21 TASK 804. ACCOMPLISH FQIS BITE: TEST PASSED, NO "CURRENT" FAULTS, AND NO FAULTS IN "IN FLIGHT" AND "HISTORY" REF FIM 28-41 TASK 801.
